Nurofen Gel 5% 30g
For local symptomatic relief of pain and inflammation in the trauma of the tendons, ligaments, muscles and joints and in localised forms of soft tissue rheumatism. Nurofen 5% w/w Gel contains the active ingredient ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). It is gently rubbed into the skin • to relieve pain, reduce local heat, swelling and inflammation • in conditions such as backache, rheumatic and muscular pain, sprains, strains and sports injuries.
Adults and children over 12 years Do not use if you are under 12 years old
Do not exceed the stated dose. Do not apply more than 4 times in 24 hours. Do not use on broken or inflamed skin, on the lips or near the eyes. Do not use if: • If you are sensitive to any of the ingredients listed, aspirin or any other pain relievers known as non-steroidal anti- inflammatory drugs (NSAIDs). • If you are under 12 years old. • If you are in third trimester of pregnancy. Consult your doctor before use if you are pregnant, asthmatic or are taking any regular medical treatment. Stop using if you develop a rash. Store below 25°C. For external cutaneous use only. DO NOT USE IF: • If you are sensitive to any of the ingredients listed, aspirin or any other pain relievers known as non-steroidal, anti- inflammatory drugs (NSAIDs). • If you are under 12 years old. • If you are in third trimester of pregnancy Consult your doctor before use if you are pregnant, asthmatic or are taking any regular medical treatment
How to use:
For cutaneous use (use on the skin) only. When first opening the tube, check that the tube seal is not broken. To break seal, press against the point hidden in the top surface of the cap. Adults and children 12 years and over Apply a thin layer (1.0g to 2.5g) of gel to the affected area and massage gently until absorbed. Leave four hours between doses and do not apply more than 4 times in any 24 hour period. Maximum daily dose is 10g of gel which equates to 500mg of ibuprofen. Hands should be washed immediately after use. Do not exceed the stated dose.
The active substance in Nurofen 5% w/w Gel is Ibuprofen 5% w/w. The other ingredients are purified water, isopropyl alcohol, hydroxyethylcellulose, benzyl alcohol, sodium hydroxide (E524).
|Product Name||Nurofen Gel 5% 30g|